Odd period during CD?

Discussion in 'Cambridge Weight Plan' started by Pichi, 2 July 2009 Social URL.

  1. Pichi

    Pichi Full Member

    Posts:
    122
    Likes Received:
    1
    Start Weight:
    17st1lb
    Current Weight:
    17st1lb
    Goal Weight:
    8st9lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Cambridge Diet
    I´ve been on CD for... an amount of weeks.
    Anyway, last week I had my first period in one year. Which of course I'm happy about(Never asked a doctor about that).
    BUT, this period is going on and off.
    Yesterday morning I thought it was over, yesterday evening I started bleeding again.
    This morning I thought it was over, now I started bleeding again.

    Is this a known side effect? :confused: It´s pretty annoying.
    Called my CDC but she didn't know of anyone who had experienced this.


    EDIT: I used to have it for 5 days but this is my 8th day.
     
  2. Avatar

    MiniMins.com Matched Content

  3. Reject Doll

    Reject Doll Full Member

    Posts:
    434
    Likes Received:
    10
    Start Weight:
    14st0lb
    Current Weight:
    10st12lb
    Goal Weight:
    9st0lb
    Lost(%):
    3st2lb(22.45%)
    Diet:
    Cambridge Diet
    Funny you should say that. I've got TOTM (from this morning) but don't normally have one because I have a coil which stopped them months ago. I didn't really think anything of it until I read your post.
     
  4. mrsessex

    mrsessex Gold Member

    Posts:
    2,714
    Likes Received:
    72
    Goal Weight:
    10st7lb
    Diet:
    Cambridge
    My periods are normally 2-3 days from start to finish, but my first one on this 6 weeks into CD was 4 days :( not used to long periods! would normally only use tiny amount of tampons and now this time more (sorry tmi)

    Must be CD
     
  5. Caz

    Caz Slimming down the aisle

    Posts:
    13,652
    Likes Received:
    95
    Start Weight:
    19st1.5lb
    Current Weight:
    18st6.8lb
    Goal Weight:
    13st0lb
    Lost(%):
    0st8.7lb(3.25%)
    Diet:
    Calorie Counting / SML / Orlistat
    I don't think it's the diet as much as your body is changing, a lot. If you've not had a period for a year that would indicate there is some issue there. And I would definitely see a doctor about it, it's not something that should happen and is a symptom of many different things. One of the side effects of being overweight is irregular or even stopped periods if you're overweight enough. So if you're losing weight, that may be why it's reappeared. Your BMI has dropped considerably, so I would definitely think that's why. Also, if it's your first period in a year, it's going to be a bit of an odd one really. I wouldn't worry too much at the moment. As your BMI is over 40 you should have had to get your doctors permission on your medical form anyway, so I assume they'll know about this diet. It might be worth going to see them and having a chat about things, explain that you haven't had a period for a year, that you've lost some weight, and explain this one. While I'm sure it's nothing, it's always good to keep your doctors in the loop!
     
  6. ELAY

    ELAY Full Member

    Posts:
    351
    Likes Received:
    8
    Start Weight:
    14st7lb
    Current Weight:
    12st5lb
    Goal Weight:
    10st7lb
    Lost(%):
    2st2lb(14.78%)
    Diet:
    Cambridge SS
    Well I'm in a similar position(ish). I had a miscarriage and subsequent d&c 4 weeks ago and I still haven't stopped bleeding. I keep thinking that it's finishing, but then it starts up all over again.. full on TOTM type bleeding. I'm not sure if this is to do partly with CD or maybe something I should go to my Docs about?
     
  7. Pichi

    Pichi Full Member

    Posts:
    122
    Likes Received:
    1
    Start Weight:
    17st1lb
    Current Weight:
    17st1lb
    Goal Weight:
    8st9lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Cambridge Diet
    That's true. Something must have been seriously wrong from the start since I didn't have it for so long.
    I took pills for Hypothyroidism until a couple of weeks ago when the bloodtests were normal.
    I just read that amenorreah could be caused by Hypothyroidism.
    So the fact that I've got it back might have something with that to do as well as weightloss.
    Anyway, I'm going to the doctor in two weeks. I suppose I can tell him about it then.


    But it sure seems like CD has an effect on bleeding!
     
  8. Caz

    Caz Slimming down the aisle

    Posts:
    13,652
    Likes Received:
    95
    Start Weight:
    19st1.5lb
    Current Weight:
    18st6.8lb
    Goal Weight:
    13st0lb
    Lost(%):
    0st8.7lb(3.25%)
    Diet:
    Calorie Counting / SML / Orlistat
    You don't stop taking the tablets. Once your blood tests are normal, you stay on that dosage. I'm sorry to tell you lovely, but thyroxin is for life generally. Maybe worth getting him to retest you. If your body isn't producing enough T4 naturally, you need the thyroxin. Your blood tests would have come back normal because of the thyroxin, rather than your body naturally producing the T4, if that makes sense!
     
  9. Caz

    Caz Slimming down the aisle

    Posts:
    13,652
    Likes Received:
    95
    Start Weight:
    19st1.5lb
    Current Weight:
    18st6.8lb
    Goal Weight:
    13st0lb
    Lost(%):
    0st8.7lb(3.25%)
    Diet:
    Calorie Counting / SML / Orlistat
    As far as I know anyway! I have hypothyroidism and know I'll be on thyroxin for the rest of my life most likely. But there are a couple of different types, so I could be wrong! Speak to your doctor for sure.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...